# SDR P5CA201908065163

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,450 hours, 21,029 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 489C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LEFT ENGINE START, LEFT STARTER CUTOUT MESSAGE AFTER NORMAL START WITH ENGINE START SELECTOR SWITCH WENT TO AUTO AND VALVE LIGHT EXTINGUISHED NORMALLY.  EICAS MESSAGE WAS ON FOR 55 SECOND.  REMOVED AND REPLACED LEFT ENGINE STARTER VALVE IAW AMM 80-11-02.  PERFORMED OPERATIONAL TEST IAW AMM 80-11-00-705-003-H00.  SYSTEM OPS CHECK NORMAL.
